# SDR 20000609SH016

- Difficulty date: May 26, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N46BK
- Make and model: Israel 1124
- Aircraft serial: 214
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230650181
- Part serial: 3679
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AIRCRAFT EN ROUTE FROM LEB TO APF.  AIRCRAFT DEVELOPED A VIBRATION, THEN THE RIGHT STARTER/GENERATOR FAIL LIGHT ILLUMINATED.  CREW SHUT DOWN THE NR 2 ENGINE, VIBRATION STOPPED.  BEARINGS FAILED IN STARTER/GENERATOR.  (X)
